# SDR ASAA2023110245988

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 38,455 hours, 12,157 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECE OF ELECTRICAL CONNECTOR FELL OUT OF #1 ENGINE WHILE OPENING REVERSER. ALT. DEACTIVATION PROCEDURES USED PER CHP 5, TABLE 3, ITEM 7. GROUNDED - YES. FOUND CONNECTOR DP1102 DAMAGE & DISCONNECTED FROM ENG #1 BEED AIR REGULATOR. ENG HARNESS MW0311 REQUIRES REPLACEMENT. REPLACED MW0311 HARNESS WITH SERVICEABLE. C/W GROUND WING TAI SOLENOID VALVE TEST, OPS CHECKS OK. REVERSED ALTERNATE DEACTIVATION PROCEDURES. REF AMM 73-21-06, 30-11-12, & ASA MAINT CHAPT 005-07-01, TABLE 3, ITEM 7. 9 MIG 51A TAGS INSDTALLED / REMOVED. J.A. 23714. 11/02/2023. ACCOMPLISHED BLEED AIR REHULATOR OPS TEST REF. AMM 73-21-069 AMM SYSTEM OPERATIONAL TEST REF. AMM 77-31-00. ALL CKS GOOD.
